Anonymous 05/06/15
Last reply 3 years ago
Being pushy is worth it!

Hi, I’m sure I’m not the only one who’s thought to do this but I thought I’d stick this up anyway 🙂

I’m in the middle of a bad relapse and I had steroids about 2 weeks ago, the effects are already wearing off and I’m rapidly getting bad again but I have exams coming up and I can’t revise or do them if I’m feeling terrible (one of the symptoms has been brain fog!) so I asked if I could have some steroids to give me a boost so I can get the exams over with.
Ive had real difficulty getting in touch with the nurses and now they’ve closed for the weekend! So I decided to ring the treatment unit where tysabri clinic is held and finally got through to a nurse who is sorting it all out now! 🙂
So even if it feels like you’re being cheeky it’s well worth it to be a bit pushy as they’ll really take you seriously if you’re going to that amount of effort to contact them 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@AnnaMag , whilst steroids can help us over a relapse, taking them on too many occasions can cause other problems.

Steroids are never going to “fix” you in two weeks. The steroids will continue to work with your body over a 6-8 week period. So, they’re still in you and still working for you.

It’s unfortunate timing for you as recovering from a relapse and revising for exams just don’t fit together very well.

See if you can revise your schedule to give yourself some “me-time” now and again to allow yourself to recover.

I can’t see another belt of steroids improving the situation for you as you need time to recover.

I trust your school/college are aware of your MS and are making some adjustments to help you.


Anonymous
3 years ago

My neurologist is very sparing with steroids and he’ll only give them if he thinks they’re needed, I got a diluted dose as I’ve taken a reaction before, unfortunately that means they’re slightly less effective 🙁 during previous relapses it’s required double doses of IV steroids (diluted) but I think this time he’s giving me some tablets just to keep the brain fog at bay! My school is very understanding and I’m doing my exams at home so hopefully that will help 🙂 I had been completely incapacitated before steroids and I’m already at the stage where I’m using the wheelchair, so I’m willing to take the risks 😉


stumbler
3 years ago

@AnnaMag , far be it from me to question a Neuro’s advice.

Can I just wish you good luck with your exam. 😉


Anonymous
3 years ago

Thank you @stumbler I’ll definitely need it!! 🙂


brokendancer
3 years ago

What a nightmare for you, good luck with your exams tho. I got this when I was trying to ‘get myself together’ for something – http://www.chemistdirect.co.uk/floradix-iron-tablets/prd-35j?utm_source=google&utm_medium=cpc&utm_term=&ut
Unfortunately, I can’t say if it’s good or not – when I got it, the supermarket kindly delivered the liquid version – vile, so in the back of the cupboard 😉 I was just thinking about MY emergency plans
Sonia x

PS Link fixed – Stumbler. 😉


brokendancer
3 years ago

Oops, that link didn’t work, it’s a vit B herbal thing called floradix 🙂


northernlass
3 years ago

Best wishes for a good result with your exams @AnnaMag .. 🙂


Anonymous
3 years ago

Thank you @northernlass and @brokendancer , and I’ll have a look into the floradix, I’m willing to try anything to give me a boost! 🙂


northernlass
3 years ago

I didn’t like the taste of Floradix so I would add the same amount again of orange juice and just knock it back… sometimes holding on to my nose while doing it and sloshing it down with a bit of water after before I released my nose and reactivate my taste buds.. 😛


Anonymous
3 years ago

Ooh it must be really nasty! Thanks @northernlass I’ll give that a go 🙂


hollylb10
3 years ago

I would recommend Mitoq! I run my own advertising and publishing company and I got in a mess with brain fog, constantly making mistakes and paying the price! since taking them my brain fog has gone and I am much sharper and quicker with my thinking. X

Post Comment

You must be logged in to reply to this topic.